# SDR UPS97822282

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 564932961
- Condition: Corrosion
- Location: Bs 1715-1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL O/B OF STR 30 AT STA 1715-1725 DEFORMED FROM PREVIOUS DAMAGE AND EXFOLIATION.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED REPLACEMENT PER DWG 5649329 AND SRM 51-1-20D.
